ASYMPTOTIC BEHAVIOR FOR ALMOST-ORBITS OF ASYMPTOTICALLY NONEXPANSIVE TYPE MAPPINGS IN A METRIC SPACE

Kim, Jong Kyu, Rouhani, Behzad Djafari . Taiwanese Journal of Mathematics 2007. 11 (5) :1511-1520

Locate this article in:

Bibtex

@article{CIS-482819,
  Author = {Kim, Jong Kyu and Rouhani, Behzad Djafari},
  Title = {ASYMPTOTIC BEHAVIOR FOR ALMOST-ORBITS OF ASYMPTOTICALLY NONEXPANSIVE TYPE MAPPINGS IN A METRIC SPACE},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {11},
  Number = {5},
  Year = {2007},
  Pages = {1511--1520},
  Keywords = {}
}

Similar articles